MathSciNet Relay Station
MathSciNet bibliographic data
MR887510 (88j:11018) 11E12
Vaaler, Jeffrey D. Small zeros of quadratic forms over number fields. Trans. Amer. Math. Soc. 302 (1987), no. 1, 281–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement